I had a second eco-doppler scan. The first one was carried out almost 2 years ago and showed venous leak and a few calcifications.
This second eco-doppler this week showed a more pronounced venous leak and a lot of calcifications.
My plan is to start using a vacuum erectile device and arginine (instead of Cialis, because I am fed up with strong drugs). This was suggested by an urologist to rehabilitate the penis.
I would like to ask you guys 2 questions:
Has anyone had a good experience with vacuum erectile devices and/or with arginine?
Also: anyone has any idea of why all this may be happening? It is definitely not Peyronie, because the calcifications (plaques) are not in the tunica, but in the corpora cavernosa. So these calcifications are not the (only) cause of erectile dysfunction, but a result of it. My guess is that Finasteride either produced apoptosis of penile tissues or diminished the ability of the penile tissues to react to my own testosterone. Please let me know if you think of another possibility.
I am not sure about what to do, if I should go on trying new treatments, or just admit I lost this battle, be very sad for a while and then go on with my life.